# SDR MALA020503

- Difficulty date: August 21, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N41XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A041
- System (JASC): 2612 · Fire Detection
- Part: Loop
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK FOR FLIGHT 3085, RT TAILPIPE HOT LIGHT ILLUMINATED AND WOULD NOT EXTINGUISH.  LT ENGINE HAD NOT YET BEEN STARTED.  MAINTENANCE REMOVED AND REPLACED RT NACELLE PANEL 464AT AS REQUIRED FOR OHMS CHECK.  OHM/OPS CHECK GOOD PER AMM 26-12-05.
